# SDR SWIA201438886

- Difficulty date: July 14, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 33,939 hours, 28,502 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Cracked
- Location: Bs 460
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 460 BETWEEN LBL 9 & RBL 9 PRESSURE FLOOR HAS A CRACK.  C-CHECK, REPAIRED CRACK AT FS 460 IAW REO.
